|truvada rash- how bad to switch
Mar 16, 2010
I had been on Kaletra & Combivir for 3 years- great results. My doc said new guidelines are to get away from Combivir. So he switched me to Truvada. I have a terrible rash now after 16 days- how bad does it have to get before I throw in the towel and switch again? Also, I had a severe rash with Sustiva when I was first diagnosed 3 years ago. I don't want to be a wimp.
Response from Dr. Henry
Rash is not very common from Truvada (perhaps even less when switching from Combivir to Truvada). If the rash is due to Truvada (no other cause likely) then often it diminish with time and symptomatic management (monitor mucous membranes, liver, kidney function). If progressive then switching back to Combivir or considering Epzicom (if HLA B5701 negative) should be considered. KH
painful swelling bilateral anklessudden onset
Reyataz and issentress
- What Is The Risk Of Getting HIV From Topping Without Condom?
- Is Stinging Pain A Sign Of HIV?
- Itchy Rash During Seroconversion
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Flu Symptoms After Anal Sex Without Condom Does It Mean I Have HIV
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.